# SDR IPXA10558547

- Difficulty date: February 9, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 26,575 hours, 18,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 620-765
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C2, FWD CARGO COMP RT SIDEWALL SUPPORT PLATE UPPER SURFACE HAS NUMEROUS AREAS OF CORROSION AT NUTPLATE HOLES AND AROUND TIE-DOWN STANCIONS BS 620-765 RBL 20.  R & R SIDEWALL SUPPORT PLATE STA 645-765 RT IAW SRM 51-40-02-0G, SRM 53-00-53-1A1.
